# SDR ABXR2019010800010

- Difficulty date: January 8, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 64,534 hours, 28,018 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 113T193626
- Condition: Corroded
- Location: Rt Wing
- Part time: 64,534 hours, 28,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW LOWER RIB ATTACH ANGLE ON WING TRAILING EDGE IS CORRODED.
